Journal of Differential Geometry

Lie transformation groups of Banach manifolds

Ottmar Loos

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 5, Number 1-2 (1971), 175-185.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429787

Digital Object Identifier
doi:10.4310/jdg/1214429787

Mathematical Reviews number (MathSciNet)
MR0295394

Zentralblatt MATH identifier
0211.26802

Subjects
Primary: 58B99: None of the above, but in this section
Secondary: 57E25

Citation

Loos, Ottmar. Lie transformation groups of Banach manifolds. J. Differential Geom. 5 (1971), no. 1-2, 175--185. doi:10.4310/jdg/1214429787. https://projecteuclid.org/euclid.jdg/1214429787


Export citation

References

  • [1] H. Chu and S. Kobayashi, The automorphism group of a geometric structure, Trans. Amer. Math. Soc. 113 (1964) 141-150.
  • [2] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol. I, Interscience, New York, 1963.
  • [3] S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962.
  • [4] R. S. Palais, A global formulation of the Lie theory of transformation groups, Memoirs Amer. Math. Soc. No. 22, 1957.